English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 59624/92934 (64%)
造访人次 : 824287      在线人数 : 41
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41318


    题名: A combinatorial problem from sooner waiting time problems with run and frequency quotas
    作者: Gao, Tangan;吳孟年;Wu, Meng-nien
    贡献者: 淡江大學數學學系
    关键词: Combinatorial counting problem;Multinomial coefficients;Markov dependent trials;Waiting time random variables;Probability generating functions
    日期: 2006-09-15
    上传时间: 2010-01-28 07:18:01 (UTC+8)
    出版者: Elsevier
    摘要: In this paper, we study the problem of finding the number of integer solutions solving

    View the MathML source
    Turn MathJax on

    for given f,r,w∈N with w⩾max(f,r). This problem is naturally from calculating exact distributions of some sooner waiting time random variables of run and frequency quotas in statistics. We present several solutions to the problem and develop an algorithm for the sooner waiting time problems. Numerical results are given to show the efficiency of our algorithm for calculating the exact distributions of the sooner waiting time random variable.
    關聯: Journal of Mathematical Analysis and Applications 321(2), pp.949-960
    DOI: 10.1016/j.jmaa.2006.03.071
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown494检视/开启
    A combinatorial problem from sooner waiting time problems with run and frequency quotas.pdf168KbAdobe PDF2检视/开启
    index.html0KbHTML221检视/开启
    index.html0KbHTML276检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈